# SDR CALA2025092609300

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 141A83725
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK FWD CABIN R1 DOOR FUSELAGE CUTOUT FWD JAMB SEAL DEPRESSOR AT UPPER END.  REMOVED AND REPLACED SEAL DEPRESSOR IAW SRM 51-40-02-0G-0, AND DWG 141A8370.
